# SDR 2011FA0000102

- Difficulty date: March 10, 2010
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N1029N
- Make and model: Maule MXT-7-180A
- Aircraft serial: 21010C
- Engine: Lyc O360C4F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 52942
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT TAILPIPE WAS SENT FOR REPAIR ON 3/10/10 BECAUSE IT WAS CRACKED.
